MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT, INTERMEDIATE HI-LO TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT, INTERMEDIATE HI-LO TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86452
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Extubate (2402)
Date of Event 07/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that the dimensions of the product were blurred.Medtronic received additional information, stating the ink of the product was adhered to the packaging, however, the doctor observed the defect when it was being placed in the patient inside trachea.There was no patient harm, however, recannulation of a replacement tube was required.

Brand Name
MALLINCKRODT, INTERMEDIATE HI-LO TRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mex 32590
MX  32590
MDR Report Key6819120
Report Number2936999-2017-05422
Device Sequence Number16177667
Product Code BTR
UDI-Device Identifier60884522000487
UDI-Public60884522000487
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model Number86452
Device Catalogue Number86452
Device Lot Number16F0415JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;